# SDR SWAA041129

- Difficulty date: April 21, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 56,228 hours, 53,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65C28106
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT PRESSURE BULKHEAD AT BS 1016, RT RADIAL STIFFENER CRACKED.  REPAIRED STIFFENER PER BAC DRAWING.
